# SDR IPXA10162614

- Difficulty date: September 8, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 864
- Aircraft time: 5,812 hours, 3,471 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A5796000001300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, RT WIN INBD FLAP UPPER SKIN BETWEEN RIB 16 AND RIB 17,STR 2.2 AND STR 2.3 HAS A GOUGE.  ACCOMPLISHED REPAIR IAW A300-600 SRM 57-50-00 FIG 205 AND PARA. 4E.
